Skip to main content

on multiple Hardy-Hilbert integral inequalities with some parameters

Abstract

By introducing some parameters and norm, we give multiple Hardy-Hilbert integral inequalities, and prove that their constant factors are the best possible when parameters satisfy appropriate conditions.

[1234567891011]

References

  1. 1.

    Bicheng Y: On Hardy-Hilbert's integral inequality. Journal of Mathematical Analysis and Applications 2001,261(1):295–306. 10.1006/jmaa.2001.7525

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Fichtingoloz GM: A Course in Differential and Integral Calculus. Renmin Jiaoyu, Beijing; 1959.

    Google Scholar 

  3. 3.

    Gao M, Li T, Debnath L: Some improvements on Hilbert's integral inequality. Journal of Mathematical Analysis and Applications 1999,229(2):682–689. 10.1006/jmaa.1998.6183

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge; 1952:xii+324.

    Google Scholar 

  5. 5.

    Hong Y: All-sided generalization about Hardy-Hilbert integral inequalities. Acta Mathematica Sinica (China) 2001,44(4):619–626.

    MATH  Google Scholar 

  6. 6.

    Jichang K: Applied Inequalities. China Shandong Science and Technology Press, Jinan; 2004.

    Google Scholar 

  7. 7.

    Mitrinović DS, Pečarić JE, Fink AM: Inequalities Involving Functions and Their Integrals and Derivatives, Mathematics and Its Applications (East European Series). Volume 53. Kluwer Academic, Dordrecht; 1991:xvi+587.

    Google Scholar 

  8. 8.

    Pachpatte BG: On some new inequalities similar to Hilbert's inequality. Journal of Mathematical Analysis and Applications 1998,226(1):166–179. 10.1006/jmaa.1998.6043

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Yang B: A general Hardy-Hilbert's integral inequality with a best constant. Chinese Annals of Mathematics. Series A. 2000,21(4):401–408.

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Yang B: An extension of Hardy-Hilbert's inequality. Chinese Annals of Mathematics. Series A. 2002,23(2):247–254.

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Yang B: A multiple Hardy-Hilbert integral inequality. Chinese Annals of Mathematics. Series A. 2003,24(6):743–750.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Hong Yong.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Yong, H. on multiple Hardy-Hilbert integral inequalities with some parameters. J Inequal Appl 2006, 94960 (2006). https://doi.org/10.1155/JIA/2006/94960

Download citation

Keywords

  • Constant Factor
  • Integral Inequality
\